MathSciNet Relay Station
MathSciNet bibliographic data
MR1113689 (92e:32022) 32S40 (32S55 57N99 57Q45 57R45)
Siersma, Dirk Variation mappings on singularities with a $1$-dimensional critical locus. Topology 30 (1991), no. 3, 445–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement